# SDR USAA2012083100007

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 69,658 hours, 45,439 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION ON SHEAR TIE ANGLE AT BS 827 BETWEEN S29L TO S30R.  REPLACED SHEAR TIE ANGLE AT BS 827 BETWEEN S29L TO S27R IAW B737 SRM 53-00-07-2R-5.
